# SDR USAA2011041291420

- Difficulty date: April 1, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5311170420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR 14 - FR 17, -Y953.  REPLACED SEAT TRACK AT FR 14 - FR 17, -Y953 IAW A330 SRM 53-11-15, 51-42-11.
